Cusp Forms Whose Fourier Coefficients Involve Dirichlet Series

Journal Title: Asian Research Journal of Mathematics - Year 2017, Vol 2, Issue 2

Abstract

We present some cusp forms on the full modular group , using the properties of eigenfunctions, nonanalytic Poincare series and Hecke operators T_n. Further, the Fourier coefficients of cusp forms on are given in terms of Dirichlet series associated to the Fourier coefficients of cusp form f of weight k.

Authors and Affiliations

Uğur S. Kırmacı

Keywords

Related Articles

A Simple SEIR Mathematical Model of Malaria Transmission

We have studied an SEIR mathematical model, and applied it to malaria transmission. We discussed the existence and stability of the Disease-Free (DFE) and Endemic Equilibria (EE) of both models. The (DFE) was locally asy...

Effect of Physical and Virtual Manipulatives on the Mathematical Achievement of Junior High School Students in the Topic of Transformation in Ghana

There is a general perception that mathematics is difficult and many Junior High school students seem to struggle through mathematics lessons. The purpose of this study was to investigate the effect of physical (using ma...

Five Points Mono Hybrid Point Linear Multistep Method for Solving Nth Order Ordinary Differential Equations Using Power Series Function

In this paper, a class of five point’s mono hybrid linear multistep method for solving nth order ordinary differential equations has been developed. In the derivation, Power series approximation was used as basic functi...

On the Application of Sumudu Transform Series Decomposition Method and Oscillation Equations

In this paper, a new method called Sumudu Transform Series Decomposition Method (STSDM) is applied to three different models of Oscillatory problems (Van der Pol, Duffing and Nonlinear Oscillatory equations). The method...

Cusp Forms Whose Fourier Coefficients Involve Dirichlet Series

We present some cusp forms on the full modular group , using the properties of eigenfunctions, nonanalytic Poincare series and Hecke operators T_n. Further, the Fourier coefficients of cusp forms on are given in ter...

Download PDF file
  • EP ID EP338368
  • DOI 10.9734/ARJOM/2017/31152
  • Views 77
  • Downloads 0

How To Cite

Uğur S. Kırmacı (2017). Cusp Forms Whose Fourier Coefficients Involve Dirichlet Series. Asian Research Journal of Mathematics, 2(2), 1-10. https://europub.co.uk/articles/-A-338368